Spectral theory of the Klein-Gordon equation in Krein spaces

Langer, Heinz; Najman, Branko; Tretter, Christiane (2008). Spectral theory of the Klein-Gordon equation in Krein spaces. Proceedings of the Edinburgh Mathematical Society, 51(3), pp. 711-750. Cambridge: Cambridge University Press 10.1017/S0013091506000150

[img]
Preview
Text
S0013091506000150.pdf - Published Version
Available under License Publisher holds Copyright.

Download (434kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Tretter, Christiane

ISSN:

0013-0915

Publisher:

Cambridge University Press

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:22

Last Modified:

27 Oct 2019 16:36

Publisher DOI:

10.1017/S0013091506000150

Web of Science ID:

000260110800009

BORIS DOI:

10.7892/boris.36873

URI:

https://boris.unibe.ch/id/eprint/36873 (FactScience: 206323)

Actions (login required)

Edit item Edit item
Provide Feedback